SurvivingInfidelity.com Forums
Off Topic
User Topic: Topamax and tapering off
wanauld
Member
Member # 19045
Default  Posted: 7:13 PM, January 9th (Thursday)

Has anyone gone off this medication? I've been trying to find information about withdrawal effects and can't find a thing! I've been off a week and having extreme nausea and other issues, so just curious . thanks!


If you want closure, start with your legs.

Posts: 331 | Registered: Apr 2008 | From: Virginia
stroppy_wanadoo
Member
Member # 11224
Default  Posted: 8:01 AM, January 10th (Friday)

Hi there. I haven't personally taken Topamax, but my DD did for seizure disorder (and now again does, after weaning off but then having repeat seizures), and my adult cousin did (for migranes).

My daughter had no issues when she weaned off. No side effects. I asked my cousin if she had issues, and she said she recalls feeling "funny" - not nauseous, really, but kind of just unwell - for a week or two, but it went away and could have been something else altogether.

I'd suggest calling the nurse at the doctor's office, who should probably be able to have a conversation about it without requiring a visit (unless they determine your side effects aren't normal). Or, maybe even a better conversation would be to call your pharmacist. My dad was a pharmacist, and I still call him with medication questions. If he can't answer them, he is usually willing to call a drug company rep and get them answered for me.

Hope you feel better soon!


Posts: 1036 | Registered: Jul 2006
Kelany
Member
Member # 34755
Default  Posted: 6:26 PM, January 10th (Friday)

I take it for migraine control. I have had no issues when I've gone off them. I'd call and ask.


BS - Me
SA/FWH Him
DDay 1 - Jul 11
DDay 2 - Jul 12
R Dec 12

Former 80s Icon wishful thinking


Posts: 2031 | Registered: Feb 2012
NotDefeatedYet
Member
Member # 33642
Default  Posted: 10:18 PM, January 10th (Friday)

I took 200 mg a day for a few years for headaches. I stopped taking without any issues. Might be something else going on.


"It's a fool that looks for logic in the chambers of the human heart."

Posts: 769 | Registered: Oct 2011 | From: Texas
purplejacket4
Member
Member # 34262
Default  Posted: 11:26 PM, January 10th (Friday)

Almost all the psychotropic (mental health) drugs cause withdrawal symptoms. If you are a week off of them though your GI sx, light headed ness, headache, funny feelings should resolve in the next week. PM me for any more specific info.


Me: BS 45
Her: fWS 48 (same sex partner)
Together: 18 years now (both MDs)
OW: meh so what 40s PhD
DD1: 10/30/11EA; DD2: 11/10/11 Had ONS; TT until 12/26/11; broke NC 6/12; NC again 7/12; R-ish

Posts: 2239 | Registered: Dec 2011 | From: Great Southwest
wanauld
Member
Member # 19045
Default  Posted: 4:56 PM, January 12th (Sunday)

Thank you all. Still feeling nauseous but trying to get through it.


If you want closure, start with your legs.

Posts: 331 | Registered: Apr 2008 | From: Virginia
Topic Posts: 6